# SDR SIMA20150731001

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 28,572 hours, 20,103 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Part serial: 4105
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL200, PLANE MADE A YAW TO THE RIGHT SEVERAL TIMES.  TURNED OFF THE AUTOPILOT & TRIMMED THE AIRCRAFT, THEN TURNED ON THE AUTOPILOT.  AIRCRAFT BEGAN YAWING TO THE LEFT.  CHECKED AOM-1 FOR GUIDANCE, THEN DECLARED THE EMERGENCY & RETURNED.  YAWING DECREASED UNTIL ABOUT 300 AGL & KICKED A COUPLE OF TIMES & YD1 INOPERATIVE, STATUS MESSAGE POSTED.  R & R NR 1 YAW DAMPER LINEAR ACTUATOR IAW AMM 22-22-01.  OPERATIONS CHECKED GOOD, NO FAULTS FOUND.
